2019
2018
2017
2016
2015
2014
2013
2012
2011
2010
2009
2008
2007
2006
2005
2004
2003
2002
2001
2000
1999
1998
1997
1996
1995
1994
1993
1992
1991
1990
1989
1988
1987
1986
1985
1984
1983
1982
1981
1980
1979
1978
1977
1976
1975
1974
1973
1972
1971
1970


Archive

About   Editorial Board   Contacts   Template   Publication Ethics   Peer Review Process

Theory of Probability and Mathematical Statistics
(Teoriya Imovirnostei ta Matematychna Statystyka)



On a single-server queueing system with refusal

I. K. Matsak

Download PDF

Abstract: A single-server queueing system is considered with refusal of a general type. Stationary probabilities are found and the central limit theorem is established for the sojourn time.

Keywords: Queueing systems, stationary probabilities, central limit theorem

Bibliography:
1. B. V. Gnedenko and I. N. Kovalenko, Introduction to Queueing Theory, Nauka'', Moscow, 1966; English transl., Birkhäser Boston, Inc., Boston, MA, 1989. (translated from the second Russian edition by Samuel Kotz)
2. T. L. Saaty, Elements of Queueing Theory, with Applications, McGraw-Hill, New York, 1961.
3. J. Riordan, Stochastic Service Systems, Wiley, New York, 1962.
4. A. A. Borovkov, Stochastic Processes in Queueing Theory, ''Nauka'', Moscow, 1972; English transl., Springer-Verlag, New York-Berlin, 1976.
5. L. Takács, Some probability questions in the theory of telephone traffic, Magyar Tud. Akad. Mat. Fiz. Oszt. Közl. 8 (1958), 151-210. (Hungarian)
6. L. Takács, Introduction to the Theory of Queues, Oxford University Press, New York, 1962.
7. I. N. Kovalenko, Studies on the Analysis of Reliability of Compound Systems, ''Naukova Dumka'', Kiev, 1975. (Russian)
8. V. S. Korolyuk and A. F. Turbin, Semi-Markov Processes and their Applications, ''Naukova Dumka'', Kiev, 1976. (Russian)
9. V. V. Anisimov, Asymptotic Methods of Analysis of Stochastic Systems, Metsniereba, Tbilisi, 1984. (Russian)
10. K. Yu. Zhernovyĭ, An investigation of an M^θ/G/1/m queueing system with service mode switching, Teor. Imovirnost. Matem. Statyst. 86 (2012), 56-68; English transl. in Theor. Probab. Math. Statist. 86 (2013), 65-78.
11. Ya. V. Goncharenko, M. V. Prats'ovytyĭ, and G. M. Torbin, Topological, metric and fractal properties of the set of incomplete sums of a positive series and distributions defined on it, Naukovi Zap. Nat. Pedagogical Dragomanov Univ. Ser. Phys. Mat. (2005), no. 6, 210-224. (Ukrainian)
12. D. R. Cox, Renewal Theory, Methuen, London, 1962.
13. W. L. Smith, Renewal theory and its ramifications, J. Roy. Statist. Soc. Ser. B 20 (1958), 243-302.
14. B. V. Gnedenko, Yu. K. Belyaev, and A. D. Solov'yev, Mathematical Methods in Reliability Theory, ''Nauka'', Moscow, 1965. (Russian)
15. A. A. Borovkov, Probability Theory, ''Nauka'', Moscow, 1976; English transl. Springer, London, 2013. (translated from the 2009 Russian fifth edition)